# SDR WX0A2015120873030

- Difficulty date: December 5, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LIGHT INOPERATIVE.  REPLACED BATTERIES FOR L1 DOOR EMER EXIT LIGHT IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
